skin-hair-icon
Enerc 1000 medicibe usage
Hii my doctor suggested this medicine after fraction laser for redness now after 2 months I feel some redness can I use this or it will cause some side effect my doctor given me 40 tablets shall I use this again. Thanks plz reply
672 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Waghmare
Dermatologist 12 yrs exp Nagpur
Ener c 1000 is vitamin c...which acts as an antioxidant and helps collagen synthesis. So it was okay if your doctor gave you vit c after fractional laser. But persistent redness even after 2 months may be also becoz of various other reasons. So it would be better if you get yourself examined by the dermatologist rather than self treatment. UV protection is mandatory after fractional laser.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.